# SDR CA040818002

- Difficulty date: July 21, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 379
- Condition: Inoperative
- Location: Stall Warning
- Part time: 12,401 hours, 12,368 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AT 2500 FEET, THE STICK SHAKER AND STICK PUSHER WERE ENGAGED SIMULTANEOUSLY, FOLLOWING BY THE DE-CONNECTION OF THE AUTOPILOT. THIS INDUCED A LITTLE VARIATION OF THE AIRCRAFT NOSE DOWN.  THE FIRST OFFICER IMMEDIATELY COMPENSATED THIS VARIATION.  THE FLIGHT CREW PROCEEDED WITH THE LANDING WHICH OCCURRED WITHOUT FURTHER INCIDENT.  STALL COMPUTER WAS REPLACED.
